# SDR DXTA2008120203385

- Difficulty date: December 2, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 8,077 hours, 6,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRAKES ARE SPONGY ON BOTH SIDES. COPILOTS SIDE BRAKES ARE WORSE.  FOUND CO-PILOTS LT BRAKE PEDAL A LITTLE SPONGY. C/W BRAKE BLEEDING PROCEDURES IAW MM 32-42-00 REV. 25 C/W TAXI CHECK. BRAKES CHECK GOOD.
